# SDR ASAA2019102931194

- Difficulty date: October 29, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 40,752 hours, 12,088 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Gfi
- Condition: Open
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED, RAN QRH FOR FUEL PUMP LOW PRESSURE LIGHT. QRH ACCOMPLISHED. GROUNDED - YES. T/S PER B737-800 FIM 28-22 TASK 801 . FOUND GFI R54 OPEN. RESET R54. XFERED FUEL TO CTR TANK. SUCCESSFULLY XFERRED FUEL OUT WITH BOTH CTR TANK PUMPS OPERATING. GVI OF BOOST PUMP CONNECTOR AND MOUNTING AREA SHOW NO DEFECTS. DUE TO R54 GFI FOUND OPEN, PERFORMED FUEL BOOST PUMP INSULATION RESISTANCE TEST REF B737-800 AMM 28-22-00-760-802. ALL ELECTRICAL VALUES ARE WITHIN LIMITS. THIS MTX ACTION CLEARS MEL'S 28-2E AND 28-3F.
